I've been on Inderal 160LA capsules for over 21 years due to migraines. Now I'm off of it completely, finally! My problem is numbness in both feet. Dr. says it's from the Inderal side effects, after 21 years? Anyway, has anyone had long term use of a beta blocker such as this and what were your experiences both during and after stopping the medication?
I've been on a beta blocker for 7 years. I've never missed a dose, so I haven't really had any issues. Recently, I started taking a 1/2 dose and my blood pressure/heart rate hasn't changed much. I'm planning on quitting completely in the next few months. My heart rate is 55 now. Sometimes it is 49 at night. My feet get really cold at times and so do my hands. I'm a big guy and this is not normal. I will let you know how I feel when I quit.
i assume you will talk to your doctor before you go off the beta blockers, yes? because it can be a real bad thing to do that without very close supervision. please go read all the warnings from the pdr (doctor's version--not nurses). these are serious meds.